-- Whenever I run across a drug I haven't heard of before, I do an online search on the drug and tinnitus (you guessed it, I have troublesome
tinnitus). Here's what I found
(snippet below). -- BTW, I controlled my chronic headaches for years by doing coffee enemas. My headaches are about 90% improved since those decades of chronic pain.
Candesartan and Tinnitus
by Neil Bauman, Ph.D.
A man wrote,
I saw your list of ototoxic drugs on the American Tinnitus Association website. Since I take 8 mg of Atacand daily and have moderate to severe tinnitus I was wondering if there is a non-ototoxic medication comparable to Atacand. The medication works well to control my blood pressure, but my tinnitus seems to be getting worse. Any comments will be greatly appreciated.
Candesartan (Atacand) can cause tinnitus in some people—somewhere between 0.5 and 1% according to the PDR and CPS—although the real figures will be higher since not all side effects are reported by any means.
All the Angiotensin-2 receptor blockers, which includes all the “sartan” drugs such as Candesartan, are listed as causing tinnitus...